# SDR UPS97824101

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 577331153
- Condition: Corroded
- Location: Bs 1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT ACCY COMPT FS 1645 BTWN LONG 27R AND 28R INTERNAL DOUBLER CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-20 AND DWG 5773311.
